# SDR CA021031010

- Difficulty date: September 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 3,577 hours
- Engine: Lyc HO360C1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Failed
- Location: Engine
- Component: Engine, Lyc, HC360H1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ENGINE RUNS UNEVEN. FOUND METAL DEPOSITS IN OIL FILTER.  ENGINE REMOVED AND SENT FOR INSPECTION/REPAIR.
